# SDR SIMA20140109008

- Difficulty date: January 9, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 25,120 hours, 17,414 cycles
- System (JASC): 3140 · Central Computers
- Part: Dcu
- Part number: 8221310104
- Part serial: FMPH
- Condition: Failed
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEAVING 30,000, TWO CAUTION MESSAGES, PROX SYS CHANNEL, & STEERING INOPERATIVE.  FOUR STATUS MESSAGES ALSO APPEARED.  CAS MISCOMP, FUEL CH 1 FAIL, RUDDER LIMIT FAULT & WING AI FAULT.  LATER STATUS MESSAGE, IAP DEGRADED ITEM, FUEL TEMP BUCK AT 5C, NO FUEL LOW TEMPERATURE MESSAGE ITEM & CHECKED OF ICE PG REVEALED NORMAL,  OPERATIONS CHECKED, R & R NR 2 DCU IAW AMM 31-41-04, OPERATIONS TESTED GOOD.
